Show simple item record

dc.contributor.authorCosta, Aen_US
dc.contributor.authorFarber, Men_US
dc.date.accessioned2016-07-11T15:12:16Z
dc.date.available2016-06-27en_US
dc.date.issued2017-02en_US
dc.date.submitted2016-06-28T15:40:47.301Z
dc.identifier.issn0218-2165en_US
dc.identifier.otherARTN 1740010en_US
dc.identifier.urihttp://qmro.qmul.ac.uk/xmlui/handle/123456789/13437
dc.relation.ispartofJOURNAL OF KNOT THEORY AND ITS RAMIFICATIONSen_US
dc.rightsElectronic version of an article published as Journal of Knot Theory and Its Ramifications, February 2017, Vol. 26, No. 02, doi: 10.1142/S0218216517400107 © copyright World Scientific Publishing Company, http://www.worldscientific.com/worldscinet/jktr
dc.subjectRandom simplicial complexen_US
dc.subjectthe critical dimensionen_US
dc.subjecthomological domination principleen_US
dc.subjectBetti numbers of random simplicial complexesen_US
dc.titleLarge random simplicial complexes, III the critical dimensionen_US
dc.typeArticle
dc.identifier.doi10.1142/S0218216517400107en_US
pubs.author-urlhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000395375400011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=612ae0d773dcbdba3046f6df545e9f6aen_US
pubs.issue2en_US
pubs.notesNot knownen_US
pubs.organisational-group/Queen Mary University of London
pubs.organisational-group/Queen Mary University of London/Faculty of Science & Engineering
pubs.organisational-group/Queen Mary University of London/Faculty of Science & Engineering/Mathematical Sciences - Staff and Research Students
pubs.publication-statusPublisheden_US
pubs.volume26en_US
qmul.funderChallenges of Applied Algebraic Topology::Engineering and Physical Sciences Research Councilen_US


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record